# SDR AALA202511132337

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 46,299 hours, 19,534 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR WILL NOT OPEN FROM THE INSIDE. FOUND LEFT AFT LAVATORY DOOR UPPER TRIM HAS LOOSE SCREWS AND BENT TRACK. RESHAPED TRIM RAIL TRACK AND SECURED RAIL FASTENERS. OPERATIONAL CHECK  GOOD. PER 737 MM 25-40-14.
